# SDR SWAA2024060684262

- Difficulty date: May 10, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE OF AFT CARGO DOOR CUT OUT 2024-318055<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23272782; DUE DATE: 06-MAR-25.;[02] TOOL USED IN STEP 4: RADIOMETER PHOTOMETER KIT P/N: XRP-3000 S/N: 1859843 DUE DATE: 24-JUL-24;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-800 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7); BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] JOB TASK COMPLETED.
